# SDR UALA2012070903694

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS 1600-1620 AT STR 15R-16R.  DENT LOCATION AT 1510, APPROX DENT CORRECTLY LOCATED AT BS 1595.  CORRECTED LOCATION DUE TO ERROR DURING INITIAL EVALUATION.  EVALUATED DENT AND FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE AND ACCOMP NDT OF CUT OUT AND OPEN HOLES COMMON TO REPAIR REF NDTM 51-00-19 (PART 6).  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-00-01 REPAIR NR 3.
